Alert archive / Kansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 413, NWS Wichita, KS

September 23, 2008Ellsworth County, Saline County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Sep 23, 2008, 6:28 PM CDT for Ellsworth County, Saline County, Kansas. It was in force for 62 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 23, 2008, 6:28 PM CDT (23:28 UTC)
Expired
Sep 23, 2008, 7:30 PM CDT
In force
62 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon

Counties Ellsworth County, KS, Saline County, KS

The radar

The Wichita radar (KICT), 119 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 23, 6:30 PM CDTHAIL 17 Ssw Brookville, KSNICKEL-QUARTER SIZED.
Sep 23, 7:15 PM CDTHAIL 0.885 E Brookville, KS
Sep 23, 7:30 PM CDTHAIL 1.755 E Brookville, KS
Sep 23, 7:34 PM CDTHAIL 13 Wsw Smolan, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 11.5 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2008-09-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 17 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2008-09-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
17 J/kg
Mixed-layer CIN
-233 J/kg
Mixed-layer LCL
928 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-49 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 232328
SVRICT
KSC053-169-240030-
/O.NEW.KICT.SV.W.0413.080923T2328Z-080924T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
628 PM CDT TUE SEP 23 2008

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ELLSWORTH COUNTY IN CENTRAL KANSAS.
  SALINE COUNTY IN CENTRAL KANSAS.

* UNTIL 730 PM CDT.

* AT 627 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER
  SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS
  LOCATED 6 MILES SOUTH OF BROOKVILLE...OR 17 MILES SOUTHWEST OF
  SALINA...AND MOVING NORTHEAST AT 25 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  ASSARIA...BRIDGEPORT...BROOKVILLE...GYPSUM...NEW CAMBRIA...
  SALINA...SMOLAN...SALINA AIRPORT.

SAFETY INFORMATION FOR THIS WARNING FOLLOWS:

SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA. VERY HEAVY RAINFALL IS ALSO POSSIBLE. DO NOT DRIVE INTO AREAS
WHERE WATER COVERS THE ROAD.

LAT...LON 3860 9736 3860 9799 3883 9806 3896 9736
TIME...MOT...LOC 2328Z 242DEG 20KT 3869 9787

$$

ES
3 follow-up statements
000 
WWUS53 KICT 232350
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
650 PM CDT TUE SEP 23 2008

KSC053-169-240030-
/O.CON.KICT.SV.W.0413.000000T0000Z-080924T0030Z/
SALINE KS-ELLSWORTH KS-
650 PM CDT TUE SEP 23 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
ELLSWORTH AND SALINE COUNTIES UNTIL 730 PM CDT...

AT 648 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE
HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
BROOKVILLE...OR 10 MILES SOUTHWEST OF SALINA...MOVING NORTHEAST AT 25
MPH.

THE SEVERE THUNDERSTORM WILL BE...
  NEAR SMOLAN BY 700 PM CDT.
  NEAR SALINA BY 715 PM CDT.
  NEAR NEW CAMBRIA BY 730 PM CDT.

THIS DANGEROUS THUNDERSTORM WILL ALSO AFFECT SALINA AIRPORT.

IF YOU ARE IN THE PATH OF THIS THUNDERSTORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3860 9736 3860 9799 3883 9806 3896 9736
TIME...MOT...LOC 2350Z 242DEG 20KT 3875 9777

$$

ES
000 
WWUS53 KICT 240007
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
707 PM CDT TUE SEP 23 2008

KSC053-169-240030-
/O.CON.KICT.SV.W.0413.000000T0000Z-080924T0030Z/
SALINE KS-ELLSWORTH KS-
705 PM CDT TUE SEP 23 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
ELLSWORTH AND SALINE COUNTIES UNTIL 730 PM CDT...

AT 701 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZED 
HAIL AND DAMAGING WINDS UP TO 60 MPH. THIS SEVERE THUNDERSTORM WAS 
LOCATED 6 MILES SOUTHWEST OF SMOLAN...OR 12 MILES SOUTHWEST OF 
SALINA...MOVING NORTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  NEAR SMOLAN BY 715 PM CDT.
  6 MILES NORTHWEST OF ASSARIA BY 720 PM CDT.
  NEAR SALINA BY 730 PM CDT.

THIS DANGEROUS THUNDERSTORM WILL ALSO AFFECT THE SALINA AIRPORT.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

THIS SEVERE THUNDERSTORM HAS A HISTORY OF PRODUCING QUARTER SIZED 
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS

LAT...LON 3860 9736 3860 9799 3883 9806 3896 9736
TIME...MOT...LOC 0005Z 242DEG 20KT 3871 9776

$$

ES
000 
WWUS53 KICT 240020
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
720 PM CDT TUE SEP 23 2008

KSC053-169-240030-
/O.CON.KICT.SV.W.0413.000000T0000Z-080924T0030Z/
SALINE KS-ELLSWORTH KS-
718 PM CDT TUE SEP 23 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
ELLSWORTH AND SALINE COUNTIES UNTIL 730 PM CDT...

AT 713 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
SMOLAN...OR 8 MILES SOUTHWEST OF SALINA...MOVING NORTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  NEAR SALINA BY 730 PM CDT.

THIS SEVERE THUNDERSTORM WILL ALSO AFFECT SALINA AIRPORT.

IF YOU ARE IN THE PATH OF THIS THUNDERSTORM...PREPARE IMMEDIATELY FOR
60 MPH WINDS...QUARTER SIZED HAIL...AND DEADLY CLOUD TO GROUND 
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY 
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3860 9736 3860 9799 3883 9806 3896 9736
TIME...MOT...LOC 0018Z 242DEG 20KT 3875 9770

$$

ES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 23, 3:15 PM CDT, 3 hours 13 minutes earlier.

Area forecast discussion, Sep 23, 3:15 PM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
315 PM CDT TUE SEP 23 2008

.DISCUSSION...
FORECAST CHALLENGES...PRECIP/CONVECTIVE CHANCES THRU
WEDNESDAY...AND THEN AGAIN EARLY NEXT WEEK.

UPPER TROF WILL CONTINUE TO MOVE EAST ACROSS THE NORTHERN
PLAINS TONIGHT. THE ASSOCIATED SURFACE COLD FRONT WHICH
TRAILS SOUTH INTO NORTH CENTRAL/WESTERN KANSAS WILL HAVE
A HARD TIME MAKING MUCH MORE SOUTHEAST PROGRESS...AS THE
BETTER DYNAMIC PUSH STAYS NORTH AND MID LEVEL RIDGING
DEVELOPS ACROSS THE AREA BY MORNING. HOWEVER A SHALLOW
OUTFLOW BOUNDARY MAY TRANSLATE SOUTHEAST ACROSS CENTRAL
KANSAS THIS EVENING/OVERNIGHT...WITH THE MAIN SYNOPTIC
SURFACE FRONT REDEVELOPING ALONG OR NORTH OF THE I-70
CORRIDOR ON WEDNESDAY. WILL KEEP MODEST PRECIP/CONVECTIVE
CHANCES ALONG THE SURFACE FEATURES THRU WEDNESDAY...MAINLY
ACROSS CENTRAL KANSAS...THOUGH CANNOT RULE OUT A ROUGE
STORM INTO SOUTH CENTRAL KANSAS THIS EVENING.

OTHERWISE...RIDGING ALOFT FROM THE SOUTHERN ROCKIES INTO
THE CENTRAL PLAINS WILL PORTEND TO BASICALLY DRY AND WARM
WEATHER FOR THE END OF THE WEEK...WITH HIGHS IN THE 80S
AND LOWS AROUND 60.

THE NEXT CHALLENGE WILL COME OVER THE WEEKEND AND INTO
EARLY NEXT WEEK...AS A COUPLE OF SURFACE COLD FRONTS DROP
SOUTH ACROSS THE MIDWEST/CENTRAL PLAINS. A SHORTWAVE TROF
WILL MOVE SOUTHEAST ACROSS THE UPPER MIDWEST ON SATURDAY
WITH SHALLOW COLD FRONT DROPPING SOUTH ACROSS KANSAS. THE
ECMWF IS A BIT MORE BEARISH WITH THIS FRONT...AND THE
FORECAST CONSENSUS WAS TO MAKE LITTLE CHANGES FOR NOW AND
KEEP TEMPERATURES WARMISH IN THE 80S. ALSO LITTLE MOISTURE
TO WORK WITH THIS FRONT...SO WILL KEEP FORECAST DRY. THE
MEDIUM RANGE MODELS ARE SHOWING A STRONGER TROF DROPPING
SOUTH ACROSS THE UPPER MIDWEST/GREAT LAKES FOR EARLY NEXT
WEEK WHICH SHOULD PUSH A MODERATE STRENGTH CANADIAN FRONT
AND COOLER AIRMASS SOUTH INTO THE AREA. MOISTURE NOT OVERLY
IMPRESSIVE WITH THIS FRONT AS WELL...HOWEVER CONSENSUS WAS
TO HAVE SLIGHT SHOWER CHANCE ON MONDAY INTO MONDAY NIGHT
MAINLY NORTH AND EAST OF WICHITA.

DARMOFAL

&&

.AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
SCATTERED PRE-FRONTAL SHOWERS AND THUNDERSTORMS WILL AFFECT RSL
TERMINAL THIS AFTERNOON INTO THIS EVENING...AND SLN TERMINAL THIS
EVENING INTO TONIGHT. ACTIVITY MAY REACH HUT/ICT AS WELL THIS
EVENING...BUT PROBABILITIES ARE LOWER. COULD SEE
STRONG/MARGINALLY SEVERE STORMS THIS AFTERNOON/EVENING FOR RSL/SLN
WITH STRONG WIND/HAIL/HEAVY RAIN THE PRIMARY THREATS. SOUTHWARD
PUSH OF FRONT SHOULD HALT TONIGHT...LIKELY ONLY MAKING IT AS FAR
SOUTH AS CENTRAL KS BEFORE RETREATING NORTHWARD LATE TONIGHT AND
WEDNESDAY.

ADK

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    63  85  62  85 /  10  10  10  10
HUTCHINSON      62  85  61  85 /  20  10  10  10
NEWTON          62  84  61  84 /  20  10  10  10
ELDORADO        62  85  60  85 /  20  10  10  10
WINFIELD-KWLD   63  85  61  85 /  10  10  10  10
RUSSELL         60  86  60  86 /  20  20  10  10
GREAT BEND      61  86  60  86 /  20  20  10  10
SALINA          62  86  61  86 /  30  20  10  10
MCPHERSON       62  86  61  86 /  30  20  10  10
COFFEYVILLE     61  85  59  85 /  10  10  10  10
CHANUTE         61  85  59  85 /  10  10  10  10
IOLA            61  84  59  84 /  20  10  10  10
PARSONS-KPPF    61  85  59  85 /  10  10  10  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...NONE.
&&
Hazardous weather outlook, Sep 23, 3:46 PM CDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
346 PM CDT TUE SEP 23 2008

KSZ032-033-047>053-067>072-082-083-091>096-098>100-242100-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
346 PM CDT TUE SEP 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL CONTINUE TO AFFECT CENTRAL KANSAS THIS EVENING
WITH A FEW STRONG STORMS POSSIBLE...CAPABLE OF DIME SIZE HAIL AND
WINDS TO 50 MPH.

ISOLATED STORMS WILL BE POSSIBLE ACROSS SOUTH CENTRAL KANSAS THIS
EVENING...WITH A SLIGHT CHANCE OF STORMS ACROSS CENTRAL AND PARTS
OF SOUTHEAST KANSAS OVERNIGHT. HOWEVER THESE STORMS ARE NOT
EXPECTED TO BE STRONG OR SEVERE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON WEDNESDAY ACROSS
CENTRAL KANSAS. A FEW STRONG STORMS WILL AGAIN BE POSSIBLE DURING
THE LATE AFTERNOON AND EARLY EVENING.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

KED

In the hours before

Special weather statement, Sep 23, 4:47 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
447 PM CDT TUE SEP 23 2008

KSZ049-232215-
SALINE-
447 PM CDT TUE SEP 23 2008

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR SALINE COUNTY...

AT 444 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 5 MILES WEST OF SMOLAN...OR 10 MILES SOUTHWEST
OF SALINA...AND MOVING EAST AT 28 MPH.

PENNY TO NICKEL SIZED HAIL AND 40 TO 50 MPH WINDS ARE EXPECTED FROM
THIS THUNDERSTORM.

THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS...OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

ES
Local storm report, Sep 23, 4:50 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
450 PM CDT TUE SEP 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             2 SE BROOKVILLE         38.75N 97.84W
09/23/2008  M0.75 INCH       SALINE             KS   TRAINED SPOTTER

&&

KED
Local storm report, Sep 23, 4:57 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
457 PM CDT TUE SEP 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND GST     2 SE BROOKVILLE         38.75N 97.84W
09/23/2008  E45 MPH          SALINE             KS   TRAINED SPOTTER

&&

REC
Local storm report, Sep 23, 5:31 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
531 PM CDT TUE SEP 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     FLOOD            3 E BROOKVILLE          38.77N 97.81W
09/23/2008                   SALINE             KS   LAW ENFORCEMENT

            WATER OVER THE ROAD NEAR THE INTERSECTION OF HIGHWAY 140
            AND REESE ROAD.

&&

REC
Special weather statement, Sep 23, 5:52 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
552 PM CDT TUE SEP 23 2008

KSZ049-232315-
SALINE-
552 PM CDT TUE SEP 23 2008

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR SALINE COUNTY...

AT 548 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR ASSARIA...OR 8 MILES SOUTH OF SALINA...AND
MOVING NORTHEAST AT 25 MPH.

PENNY SIZED HAIL AND 40 TO 50 MPH WINDS ARE POSSIBLE FROM THIS STORM.

THESE THUNDERSTORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN
FOR LATER STATEMENTS...OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK
FOR MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

ES
Local storm report, Sep 23, 6:04 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
604 PM CDT TUE SEP 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     HAIL             SMOLAN                  38.74N 97.68W
09/23/2008  M0.75 INCH       SALINE             KS   TRAINED SPOTTER

            RELAYED BY WFO TOPEKA.

&&

EPS

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 23, 5:01 PM CDTAreal Flood WarningICTSaline6 hr
Sep 23, 6:25 PM CDTFlash Flood WarningICTSaline5 hr
Sep 23, 6:33 PM CDTAreal Flood WarningICTEllsworth112 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.